# SDR SWAA2022032490180

- Difficulty date: November 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,253 hours, 22,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL 621YB CRACKED AT OTBD L/E FASTENER HOLE / REPAIRED DAMAGE ON PANEL 621YB. BONDED REPAIR PLIES + FOIL AND CURED. TAP TEST GOOD. IAW B737-700 SRM 57-41-01-2R-1 REV 69; SRM 51-40-02-0G-0 REV 69; SRM 51-70-14-2R-3 REV 69
